# SDR RRXA991066

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Condition: Misdrilled
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND NUMEROUS OVERSIZED HOLES, NR 4 PYLON MOUNT AREA.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06204.
